# SDR AWXA0002148

- Difficulty date: August 3, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498159
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: 2 SQ IN. corrosion found on stringer 26LT at BS 375C: Repaired stringer 26LT at BS 375 IAW B737 SRM 53-10-3 Fig 1 Pgs 1-10
